# SDR IPXA2022020578673

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr45 L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CENTER FUSELAGE BASE FRAME FITTING FR45 LH HAS A CRACKREPAIR PER EO A300-5310-46789-G APPENDIX J
